Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

September 23, 2011Montgomery County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 23, 2011, 8:29 PM EDT for Montgomery County, Pennsylvania. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 23, 2011, 8:29 PM EDT (00:29 UTC)
Expired
Sep 23, 2011, 9:00 PM EDT
In force
31 min
Issued by
NWS Philadelphia/Mount Holly

County Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 90 km from the middle of the area, began a volume at 00:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2011-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2011-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
581 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

940 
WWUS81 KPHI 240029
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
829 PM EDT FRI SEP 23 2011

PAZ067-068-240100-
CHESTER PA-MONTGOMERY PA-
829 PM EDT FRI SEP 23 2011

...A STRONG THUNDERSTORM WILL AFFECT CHESTER AND MONTGOMERY
COUNTIES...

AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF WEST CHESTER...MOVING
NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR MALVERN AROUND 840
PM...PAOLI AROUND 845 PM...DEVON-BERWYN AROUND 850 PM...VALLEY
FORGE...CHESTERBROOK...PHOENIXVILLE AROUND 855 PM AND AUDUBON AROUND
900 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. RADAR IS 
INDICATING ROTATION WITH THIS STORM AND IT COULD BECOME SEVERE.

LAT...LON 4026 7546 4012 7527 4006 7536 4006 7538
      4005 7542 4002 7542 4001 7546 3999 7546
      3992 7557 4000 7569

$$

FORECASTER: AMC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 23, 7:44 PM EDT, 45 minutes earlier.

Area forecast discussion, Sep 23, 7:44 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
744 PM EDT FRI SEP 23 2011

.SYNOPSIS...
A BROAD AREA OF LOW PRESSURE IN THE UPPER ATMOSPHERE OVER THE GREAT
LAKES REGION WILL SETTLE JUST A BIT FURTHER SOUTH INTO THE OHIO
VALLEY...AND THEN PERSIST WELL INTO NEXT WEEK. COUNTER-CLOCKWISE FLOW
AROUND THIS LOW WILL RESULT IN SOUTH TO SOUTHWEST WINDS OVER THE
MID-ATLANTIC REGION...BRING PERIODS OF RAIN AND UNSETTLED
WEATHER TO THE AREA FOR THE NEXT SEVERAL DAYS.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
THOUGHTS BELOW THIS PARAGRAPH HOLD, WITH THIS SHORT TERM UPDATE
WE FRONT LOADED THE HEAVIER RAIN DURING THE EVENING AND SHOWED A
DECREASE IN POPS AND INTENSITY OVERNIGHT. LATEST HRRR HAS A FAIRLY
DECENT PEG ON ONGOING PRECIPITATION, ALBEIT ABOUT AN HOUR OR SO
TOO SLOW. 18Z NAM WAS VERIFYING TOO WEST WITH THE AXIS OF HVYR
RAIN WHICH WOULD BE GOOD NEWS AS ADJUSTING ITS NEXT SALVO ALL
POINTS BEING EQUAL TOWARD MORNING WOULD FALL FARTHER OFFSHORE.

THE UPPER LEVEL LOW TO OUR WEST CONTINUES TO SIT AND SPIN IN
PLACE WITH VERY LITTLE MOVEMENT TODAY. AS A RESULT, SEVERAL WAVES
ROTATING AROUND THE BASE OF THE LOW HAVE BEEN MOVING THROUGH AND
IMPACTING OUR REGION.

RAIN HAS OVERSPREAD THE REGION TODAY WITH AMOUNTS GENERALLY IN THE
1-3 INCH RANGE. SOME AREAS HAVE EVEN SEEN A BREAK OF NO OR LIGHT
RAIN OVER THE PAST SEVERAL HOURS. HOWEVER, THE RAIN SHOULD FILL BACK
IN AS ANOTHER WAVE ROTATES AROUND AND THROUGH THE AREA THIS EVENING.
ADDITIONAL AMOUNTS OF 1-2 INCHES ARE POSSIBLE, WITH LOCALLY HIGHER
AMOUNTS IN AREAS OF HEAVIER RAINFALL.

THE PWATS CONTINUE TO REMAIN ABOVE NORMAL FOR THIS TIME OF YEAR AND
AS A RESULT, THESE SHOWERS WILL BE EFFICIENT RAIN MAKERS. CONVECTION
HAS STARTED TO DEVELOP OFF TO THE SOUTH OF THE REGION AND WILL
REMAIN POSSIBLE ACROSS OUR AREA. THE FLOOD WATCH WILL REMAIN IN
PLACE WITH VERY FEW CHANGES, ALTHOUGH WE HAVE ADDED CARBON AND MONROE
COUNTIES IN PENNSYLVANIA TO THE WATCH AT THIS TIME.

LOWS TONIGHT WILL NOT DROP BY MUCH AS WE KEEP THE CLOUD COVER ALL
NIGHT. LOWS WILL BE IN THE 60S ACROSS THE AREA.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
TONIGHT WE WILL SEE THE RAIN FILL BACK IN ACROSS THE AREA AND HEAVY
RAIN REMAINS A CONCERN THROUGH THE OVERNIGHT PERIOD. RAINFALL SHOULD
START TO TAPER OFF ON SATURDAY, MORE LIKELY BY SATURDAY AFTERNOON.

INSTABILITY STILL REMAINS A FACTOR ON SATURDAY AND WE HAVE KEPT
THE MENTION OF THUNDER IN THE FORECAST.

WITH CLOUD COVER STILL IN PLACE, THE TEMPERATURES WILL ONLY BOUNCE
BACK SO MUCH. WE EXPECT THE HIGH TEMPERATURES ON SATURDAY WILL
AGAIN BE ON THE WARM (AND MUGGY) SIDE WITH HIGHS REACHING INTO THE
70S ACROSS THE REGION.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
A CYCLONIC FLOW ALOFT WILL REMAIN NEARLY STATIONARY OVER THE REGION
THROUGH THE MIDWEEK PERIOD, WITH ANOTHER ROUND OF HEAVIER RAIN
POSSIBLE SUNDAY NIGHT INTO MONDAY AS AN IMPULSE MOVES THROUGH THE
THE GENERAL SOUTH-TO-SOUTHWEST FLOW PATTERN. THEN CLOUDY WEATHER
WITH SHOWERS POSSIBLE FROM TIME-TO-TIME UNTIL THE AXIS OF CYCLONIC
FLOW PASSES TO THE EAST OF THE REGION WEDNESDAY NIGHT. THEN SOME
DRYING IS EXPECTED FOR THE LATTER PART OF THE WEEK AS A WESTERLY
FLOW ESTABLISHES ITSELF OVER THE REGION.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

A PRIMARILY IFR TRENDING TOWARD LIFR IN THE MORNING FORECAST WAS
ISSUED FOR OUR TERMINALS WITH THE 00Z TAF PACKAGE. CONDITIONS SHOULD
THEN GRADUALLY IMPROVE ON SATURDAY DAY WITH LOWEST CONFIDENCE
TOWARD THE COAST.

THE BACK EDGE OF THE WIDESPREAD PRECIPITATION WAS CROSSING
CHESAPEAKE BAY AS OF 2330Z. THE NEWD MOTION SHOULD HAVE THE
HEAVIEST PRECIPITATION THROUGH OUR TERMINALS BY 03Z AND ANY
RESIDUAL SHOWERS OF NOTE BY 05Z OR 06Z. BUT THE COMBINATION OF
THEN LIGHT WINDS, THE RAIN AND NO SGFCNT DRY AIR NEAR THE SURFACE
SHOULD HELP FORM AN IFR TO LIFR STRATUS DECK AND ALSO HAVE VSBYS
TREND TOWARD LIFR OVERNIGHT.

THERE IS NO BIG PUSH OF DRY AIR ON SATURDAY MORNING, SO WE ONLY
SLOWLY TRENDED THE TERMINALS INTO MVFR LEVELS DURING THE SECOND
HALF OF THE MORNING AND VFR OR BORDERLINE MVFR CONDITIONS (FOR
CIGS) DURING THE EARLY AFTERNOON.

THE NEXT SHOT OF PRECIPITATION IS EXPECTED TO BE PRIMARILY
OFFSHORE ON SATURDAY AND NO SHOWERS WERE CARRIED IN THE TAFS.
LOWEST CONFIDENCE AT KACY AND KMIV AND FOR ANY OF THE SMALLER
COASTAL AIRPORTS IN NJ AND DE THAT THIS WILL HOLD.

WE ARE EXPECTING CIGS AND VSBYS TO LOWER AGAIN COME SATURDAY NIGHT
AND THIS IS REFLECTED IN THE KPHL 30HR TAF.

OUTLOOK...
UNSETTLED CONDITIONS INTO EARLY NEXT WEEK WITH THE UPPER LOW
CONTINUING TO CIRCULATE MOISTURE THROUGH THE AREA. OPPORTUNITIES FOR
LOWER CIGS/VSBYS WILL OCCUR THROUGH THE PERIOD WITH SCATTERED
SHOWERS/TSTMS. SHORT PERIODS OF IFR POSSIBLE IN HEAVIER
RAINS...ESPECIALLY SUNDAY NIGHT INTO MONDAY. FULL SCALE CLEARING IS
NOT EXPECTED UNTIL WEDNESDAY NIGHT OR THURSDAY.

&&

.MARINE...
A SOUTHERLY FLOW CONTINUES ON THE OCEAN AND UP THE DELAWARE BAY THIS
AFTERNOON. SEAS HAVE BEEN FAIRLY CALM THOUGH WITH ONLY 1-3 FEET
BEING REPORTED ACROSS THE AREA. SEAS SHOULD RISE A LITTLE BIT AS THE
FLOW CONTINUES TO REMAIN OUT OF THE SOUTH INTO SATURDAY. HOWEVER,
WAVEWATCH GUIDANCE CONTINUES TO BE OVERDONE WITH RESPECT TO SEAS AND
WE HAVE DECIDED TO UNDERCUT THE VALUES BY AROUND A FOOT OVER THE
AREA WATERS. THIS KEEPS SEAS JUST UNDER SCA CONDITIONS THROUGH MUCH
OF SATURDAY. SEAS THEN CONTINUE TO INCREASE LATE SATURDAY INTO
SUNDAY AND SCA MAY BE NEEDED AT THAT TIME.

WINDS WILL LIKELY REMAIN BELOW 20 KNOTS THROUGH THE PERIOD AS NO
REAL SURFACE LOW LOOKS TO DEVELOP. WINDS AND SEAS WILL ALSO BE
HIGHER IN ANY THUNDERSTORMS THAT MAY DEVELOP THIS EVENING THROUGH
SUNDAY.

LIGHT AND GENERALLY SOUTH WINDS SHOULD PREVAIL DURING THE FORECAST
PERIOD. HOWEVER...THE PERSISTENT SOUTHERLY FLOW WILL EVENTUALLY
BUILD WAVE HEIGHTS UP TO AROUND 5 FEET BY SATURDAY OR SUNDAY. A
SMALL CRAFT ADVISORY MAY BE NEEDED FOR SEAS AT THAT TIME...AND
POSSIBLY CONTINUING INTO EARLY NEXT WEEK.

&&

.HYDROLOGY...
WE EXTENDED THE FLOOD WATCH INTO THE POCONOS AS THE SOUTHERLY
UPSLOPE FLOW HAS ALREADY PRODUCED RAINFALL AMOUNTS AS HIGH AS 2.5
INCHES.

OTHERWISE, THE MODELS ARE CONVERGING ON THE CONVECTIVE SHOT OR
RESIDUAL CONVECTIVE ELEMENTS WITH HEAVY RAIN TO MOVE THROUGH OUR CWA
TONIGHT WITH A LIKELY DOUBLING OF PRECIPITATION AMOUNTS THAT HAVE
FALLEN SO FAR. ON SATURDAY DAY THE MODEL CONSENSUS IS FOR THE AXIS
OF HEAVIER RAIN TO BE JUST OFFSHORE. IT WOULD NOT TAKE MUCH OF A
WESTWARD SHIFT TO BRING THE NEXT SHOT INTO DELAWARE AND NEW JERSEY
AND THUS WE WILL MAINTAIN THE FLOOD WATCH INTO SATURDAY FOR NOW.

&&

.CLIMATE...
DAILY RAINFALL RECORDS THAT MAY BE VULNERABLE.

      FRI 23RD  SAT 24TH
KABE  1.94 1975 2.04 1975
KPHL  3.72 1882 2.08 1912
KILG  2.65 1907 2.60 1946
KACY  1.14 1898 1.47 1909
KTTN  2.34 1975 2.27 1975
KRDG  3.15 2003 2.83 1912
KMPO  2.65 2003 2.15 1946

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR PAZ054-055-060>062-
     067>071.
NJ...FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR NJZ001-007>010-
     012>027.
DE...FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR DEZ001>004.
MD...FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR MDZ008-012-015-019-
     020.
MARINE...NONE.

&&

SYNOPSIS...MIKETTA
NEAR TERM...GIGI/MEOLA
SHORT TERM...MEOLA
LONG TERM...MIKETTA
AVIATION...GIGI/MIKETTA
MARINE...MEOLA/MIKETTA
HYDROLOGY...
CLIMATE...
Hazardous weather outlook, Sep 23, 3:38 PM EDT, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
338 PM EDT FRI SEP 23 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-241945-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
338 PM EDT FRI SEP 23 2011

...FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. SPOTTERS ARE
ENCOURAGED TO REPORT ANY SIGNIFICANT RAINFALL TOTALS.

ANZ430-431-450>455-241945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
338 PM EDT FRI SEP 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

A SMALL CRAFT ADVISORY MAY BE NEEDED FOR SEAS BEGINNING SATURDAY
OR SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Sep 23, 6:21 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
621 PM EDT FRI SEP 23 2011

MDZ012-232245-
KENT MD-
621 PM EDT FRI SEP 23 2011

...A STRONG THUNDERSTORM WILL AFFECT KENT COUNTY...

AT 616 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF CENTERVILLE...MOVING
NORTHEAST AT 40 MPH. THE THUNDERSTORM WILL BE NEAR KENNEDYVILLE
AROUND 635 PM AND GALENA AROUND 640 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. RADAR HAS SHOWN
ROTATION WITH THIS STORM.

LAT...LON 3925 7623 3934 7616 3938 7611 3938 7607
      3939 7605 3937 7599 3937 7586 3938 7583
      3914 7613 3921 7625

FORECASTER: AMC
Special weather statement, Sep 23, 6:31 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
631 PM EDT FRI SEP 23 2011

NJZ016-021-232300-
CUMBERLAND NJ-SALEM NJ-
631 PM EDT FRI SEP 23 2011

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND AND SALEM COUNTIES...

AT 625 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES EAST OF MIDDLETOWN...MOVING NORTH AT 40
MPH. THE THUNDERSTORM WILL BE NEAR ALLOWAY AROUND 640 PM AND
WOODSTOWN AROUND 650 PM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3940 7546 3943 7549 3970 7537 3963 7518
      3936 7539

FORECASTER:AMC
Special weather statement, Sep 23, 7:21 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
721 PM EDT FRI SEP 23 2011

DEZ001-MDZ008-NJZ016-232345-
CECIL MD-NEW CASTLE DE-SALEM NJ-
721 PM EDT FRI SEP 23 2011

...STRONG THUNDERSTORMS WILL AFFECT CECIL...NEW CASTLE AND SALEM
COUNTIES...

AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES SOUTHEAST OF
ELKTON TO 5 MILES NORTHWEST OF MIDDLETOWN TO 9 MILES SOUTHWEST OF
MIDDLETOWN...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR
BEAR...GLASGOW AROUND 730 PM...DELAWARE CITY AND ODESSA AROUND 745
PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

THIS THUNDERSTORM IS SHOWING SOME WEAK ROTATION, IF IT BECOMES
STRONGER...IT MIGHT BECOME NECESSARY TO ISSUE A TORNADO WARNING.
IF YOU SEE THREATENING WEATHER, PLEASE SEEK SHELTER IMMEDIATELY.

LAT...LON 3947 7588 3965 7587 3977 7541 3959 7543
      3945 7553 3950 7557 3952 7554 3957 7553
      3958 7556 3946 7558 3943 7554 3941 7556
      3937 7577 3938 7577 3938 7594
Special weather statement, Sep 23, 8:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
829 PM EDT FRI SEP 23 2011

PAZ067-068-240100-
CHESTER PA-MONTGOMERY PA-
829 PM EDT FRI SEP 23 2011

...A STRONG THUNDERSTORM WILL AFFECT CHESTER AND MONTGOMERY
COUNTIES...

AT 824 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF WEST CHESTER...MOVING
NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR MALVERN AROUND 840
PM...PAOLI AROUND 845 PM...DEVON-BERWYN AROUND 850 PM...VALLEY
FORGE...CHESTERBROOK...PHOENIXVILLE AROUND 855 PM AND AUDUBON AROUND
900 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM. RADAR IS
INDICATING ROTATION WITH THIS STORM AND IT COULD BECOME SEVERE.

LAT...LON 4026 7546 4012 7527 4006 7536 4006 7538
      4005 7542 4002 7542 4001 7546 3999 7546
      3992 7557 4000 7569

FORECASTER: AMC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 10:31 PM EDTAreal Flood WarningPHIHunterdon6 hr
Sep 24, 4:30 AM EDTSmall Craft Advisory for Hazardous SeasPHI16 hr
Sep 23, 11:48 PM EDTAreal Flood WarningPHIPhiladelphia5 hr
Sep 23, 11:58 PM EDTRiver Flood WarningPHIChester5 hr
Sep 24, 1:04 AM EDTRiver Flood WarningPHIBucks5 hr
Sep 24, 4:13 AM EDTRiver Flood WarningPHIChester, Montgomery, Philadelphia7 hr
Sep 24, 4:44 AM EDTRiver Flood WarningPHIChester, Delaware14 hr
Sep 24, 5:29 AM EDTAreal Flood WarningPHIChester, Montgomery5 hr
Sep 23, 8:43 PM EDTRiver Flood WarningPHINew Castle8 hr

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.